# SDR 8HBR20180611014

- Difficulty date: June 5, 2018
- Submitted: June 11, 2018
- Operation: General aviation
- Filed by: Hillsboro Aero Academy LLC, repair station 8HBR698C
- Aircraft: N48440
- Make and model: Cessna 152
- Aircraft serial: 15280910
- Aircraft time: 23,326 hours
- Engine: Lyc O235*
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Oil Cooler
- Part number: 8000075
- Part serial: 10426588
- Condition: Cracked
- Location: Engine
- Part time: 2,904 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

OIL COOLER CRACKED; OIL LOSS. FLIGHT CANCELED
